Toggle Main Menu Toggle Search

Open Access padlockePrints

Spectral analysis of 2D outlier layout

Lookup NU author(s): Professor Mihai Putinar


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Putinar M

Publication type: Article

Publication status: Published

Journal: Journal of Spectral Theory

Year: 2020

Volume: 11

Issue: 2

Pages: 821-845

Online publication date: 14/07/2021

Acceptance date: 27/02/2020

ISSN (print): 1664-039X

ISSN (electronic): 1664-0403

Publisher: European Mathematical Society


DOI: 10.4171/JST/358


Altmetrics provided by Altmetric